question-icon

Is extreme sadness indicative of manic depression despite being on Trintellix and Deplin?

default
Posted on Mon, 6 Aug 2018
Question: Good morning,i have been on anti deppressant Trintellix and and Deplin i am 50 years old and i am ok no more depression the doctor is great. My proble m.... i seem to be extremely emotional unhealthy. I crY FROM SONGS CONVERSATION THE doctor also thinks i have manic depression. My wife thinks im nuts. Do i need new medicine
doctor
Answered by Dr. Seikhoo Bishnoi (46 minutes later)
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Brief Answer:
There is no need to change the medicines.

If you are doing good with Trintellix and Deplin then there is no need to change the medicines. The emotional disturbance and crying in situations like hearing songs could be the part of persistent mood swings. This will improve with time and no need to worry. You can discuss with your doctor to increase the dose of Trintellix or alternatively low dose mood stabilisers like Sodium Valproate or Lithium carbonate can be added. This will help in controlling mood swings.

Hope I have answered your query. Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5195 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is extreme sadness indicative of manic depression despite being on Trintellix and Deplin?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Brief Answer: There is no need to change the medicines. If you are doing good with Trintellix and Deplin then there is no need to change the medicines. The emotional disturbance and crying in situations like hearing songs could be the part of persistent mood swings. This will improve with time and no need to worry. You can discuss with your doctor to increase the dose of Trintellix or alternatively low dose mood stabilisers like Sodium Valproate or Lithium carbonate can be added. This will help in controlling mood swings. Hope I have answered your query. Let me know if I can assist you further.